Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 606, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2011, 12:46 PM CDT for Hardeman County, Haywood County, Madison County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 12:46 PM CDT (17:46 UTC)
- Expired
- Jun 26, 2011, 1:09 PM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Hardeman County, TN, Haywood County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 68 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2937 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
564 WUUS54 KMEG 261746 SVRMEG TNC069-075-113-261830- /O.NEW.KMEG.SV.W.0606.110626T1746Z-110626T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1246 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... EASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EXTREME SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 130 PM CDT * AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLLY GROVE...OR 9 MILES EAST OF BROWNSVILLE...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROWNSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3524 8914 3568 8928 3569 8905 3524 8904 TIME...MOT...LOC 1746Z 332DEG 20KT 3558 8909 $$
1 follow-up statement
790 WWUS54 KMEG 261809 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 109 PM CDT SUN JUN 26 2011 TNC069-075-113-261819- /O.CAN.KMEG.SV.W.0606.000000T0000Z-110626T1830Z/ HAYWOOD TN-MADISON TN-HARDEMAN TN- 109 PM CDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDEMAN... EXTREME SOUTHWESTERN MADISON AND EASTERN HAYWOOD COUNTIES IS CANCELLED... AT 109 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. LAT...LON 3524 8914 3568 8928 3569 8905 3524 8904 TIME...MOT...LOC 1809Z 332DEG 20KT 3547 8902 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:47 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 26, 9:47 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 947 AM CDT SUN JUN 26 2011 .UPDATE... UPDATED FOR MINOR ADJUSTMENTS TO PRECIPITATION CHANCES AND SKY COVER. && .DISCUSSION... CURRENT OUTFLOW BOUNDARY FROM NEAR CARUTHERSVILLE MISSOURI TO SAVANNAH TENNESSEE HAS BECOME STATIONARY OVER THE PAST HOUR. THE MOST ACTIVE PART OF THIS LINE HAS BEEN ACROSS LAKE AND OBION COUNTIES AS A SECOND MCS DROPS SOUTHEAST OUT OF KENTUCKY. EXTENDED DEFINITE POPS SLIGHTLY FARTHER WEST INTO THE BOOTHEEL OF MISSOURI FOR THE REMAINDER OF THIS MORNING TO COVER THIS COMPLEX...AND ALSO BUMPED UP AFTERNOON POPS ACROSS NORTHWEST TENNESSEE AS THIS REGION WILL BE MOST FAVORABLE TO SEE CONTINUING CONVECTION. SOUTH OF THE CURRENT OUTFLOW THE CAP HAS BEEN CLEARLY EVIDENT WITH DETERIORATING MID HEIGHT CLOUD COVER. THUS HAVE ADJUSTED CLOUD COVER AND WORDING IN THE FORECAST FOR MOSTLY SUNNY SKIES THIS MORNING WITH MORE CUMULUS DEVELOPING THIS AFTERNOON CAUSING PARTLY CLOUDY CONDITIONS. TEMPERATURES AND THE OTHER FORECAST PARAMETERS APPEAR TO BE ON TRACK WITH NO CHANGES NEEDED AT THIS TIME. JAB && .PREV DISCUSSION... /ISSUED 602 AM CDT SUN JUN 26 2011/ PREV DISCUSSION... /ISSUED 500 AM CDT SUN JUN 26 2011/ AS OF 4 AM...TEMPERATURES ACROSS THE MIDSOUTH RANGE FROM THE LOW 70S IN THE TENNESSEE RIVER VALLEY TO THE LOW 80S ACROSS EASTERN ARKANSAS. A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING IN A SOUTHERLY DIRECTION ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND EASTERN MISSOURI. THESE STORMS WILL BE MOVING INTO WESTERN TENNESSEE OVER THE NEXT COUPLE OF HOURS. TODAY...THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS WESTERN TENNESSEE AND NORTHEASTERN MISSISSIPPI. ANY REMNANT BOUNDARIES FROM THIS MORNINGS STORMS COULD BE THE FOCUS OF NEW STORM DEVELOPMENT LATER THIS AFTERNOON. A FEW ISOLATED STORMS CAN NOT BE RULED OUT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWESTERN MISSISSIPPI. A COUPLE OF STORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. TEMPERATURES WILL BE MUCH HIGHER ACROSS SOUTHWESTERN PORTIONS OF THE MIDSOUTH DUE TO THE LOWER CHANCES OF CLOUD COVER AND RAIN. THE RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVERNIGHT TONIGHT...AND WILL ELIMINATE ANY CHANCES FOR RAINFALL ACROSS THE REGION. MONDAY LOOKS TO BE QUITE HOT...ESPECIALLY OVER THE MISSISSIPPI DELTA. HEAT INDEX VALUES COULD APPROACH OR EXCEED 105 DEGREES ON MONDAY...SO THERE IS A CHANCE A HEAT ADVISORY WILL BE NEEDED. AN ISOLATED AFTERNOON STORM OR TWO CAN NOT BE RULED OUT ON MONDAY...HOWEVER THE CHANCES WERE TOO LOW TO MENTION IN THE FORECAST. ON TUESDAY...MODELS INDICATE THE RIDGE OF HIGH PRESSURE WILL WEAKEN JUST ENOUGH TO ALLOW A COLD FRONT TO MAKE IT INTO THE MIDSOUTH FROM THE NORTH. A SHORTWAVE TROUGH WILL ALSO APPROACH THE REGION FROM THE WEST. THIS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. IT IS POSSIBLE THAT THE CHANCES FOR RAIN WILL NEED TO BE INCREASED IN LATER FORECAST PERIODS. HEAVY RAINS ARE ALSO POSSIBLE AS STORMS COULD MOVE OVER THE SAME AREAS REPEATEDLY. ONCE THE FRONT MOVES COMPLETELY THROUGH THE REGION TUESDAY NIGHT...RAIN CHANCES WILL BECOME MINIMAL AGAIN. BEHIND THE FRONT...TEMPERATURES WILL BE SLIGHTLY COOLER AND THE AIR WILL BE MUCH DRIER. THE RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION AGAIN BY WEDNESDAY. HOWEVER...A LIGHT NORTHEAST WIND WILL HELP KEEP TEMPERATURES COOLER AND HUMIDITY LEVELS DOWN. FOR THURSDAY...TEMPERATURES WILL BEGIN HEATING UP AGAIN. DUE TO LINGERING DRY AIR ACROSS THE REGION...HEAT ADVISORIES WILL MOST LIKELY NOT BE NEEDED. HUMIDITY LEVELS WILL INCREASE AS A SOUTH WIND RETURNS ON FRIDAY...SO HEAT INDEX LEVELS WILL NEED TO BE MONITORED. RAIN CHANCES WILL BE MINIMAL THROUGH THE REST OF THE FORECAST PERIOD DUE TO A STRONG RIDGE OF HIGH PRESSURE DOMINATING THE WEATHER PATTERN. RRH && .AVIATION... 12Z TAF SET MAINLY VFR CONDITIONS EXPECTED OVER NEXT 24 HOURS. A LINE OF SHRAS/TSRAS IS CURRENTLY MOVING INTO NORTHERN TENNESSEE. LINE MAY MAKE IT TO KMKL BY 16Z BEFORE IT FIZZLES. HAVE ADDED A TEMPO FOR TSRAS. THEREAFTER...EXPECT LITTLE ACTIVITY AS RIDGE CONTINUES TO STRENGTHEN OVER THE AREA. STRONG SW WINDS OF 10-12 KTS EXPECTED BY 15Z BUT WILL DIMINISH AFTER 00Z-01Z TO GENERALLY 7 KTS OR LESS. KRM && .PRELIMINARY POINT TEMPS/POPS... MEM 95 77 97 78 / 20 10 10 10 MKL 89 73 94 74 / 50 10 10 10 JBR 97 76 97 76 / 20 10 10 20 TUP 94 74 96 74 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 12:21 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1221 PM CDT SUN JUN 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271930- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1221 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A KENNETT MISSOURI TO A MARKS MISSISSIPPI LINE. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS....LARGE HAIL...AND LOCALIZED FLASH FLOODING. A FEW STRONG STORMS ARE POSSIBLE WEST OF THIS LINE WITH THE MAIN THREATS OF GUSTY WINDS...SMALL HAIL...AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH ON TUESDAY. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND ON TUESDAY. JAB
In the hours before
Special weather statement, Jun 26, 10:13 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CDT SUN JUN 26 2011
TNZ002>004-261545-
HENRY TN-WEAKLEY TN-OBION TN-
1013 AM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 6 MILES NORTHWEST OF PARIS LANDING STATE PARK TO 7 MILES
SOUTHEAST OF UNION CITY AT 1013 AM CDT...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN HENRY...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MARTIN...PARIS LANDING STATE PARK...PARIS AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3636 8808 3626 8808 3621 8813 3616 8815
3613 8820 3615 8821 3615 8853 3612 8853
3612 8865 3607 8865 3607 8869 3618 8891
3650 8916 3650 8806 3647 8803 3643 8804
3636 8799
TIME...MOT...LOC 1513Z 317DEG 32KT 3647 8816 3632 8898Special weather statement, Jun 26, 11:13 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 AM CDT SUN JUN 26 2011
TNZ020-021-054-055-261700-
DECATUR TN-CARROLL TN-GIBSON TN-HENDERSON TN-
1113 AM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES EAST OF BRUCETON TO 3 MILES NORTHWEST OF
BRADFORD AT 1113 AM CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...DECATUR...GIBSON AND HENDERSON COUNTIES...
INCLUDING LOCATIONS NEAR HUNTINGDON...LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE...
PIN OAK LAKE AND PINE LAKE.
&&
LAT...LON 3549 8797 3542 8819 3548 8836 3550 8836
3551 8844 3557 8854 3562 8858 3579 8861
3610 8884 3607 8867 3610 8865 3614 8821
3586 8821 3586 8804 3581 8796 3573 8802
3561 8802 3553 8796
TIME...MOT...LOC 1613Z 326DEG 27KT 3599 8815 3596 8831
3594 8851 3598 8872 3605 8883Special weather statement, Jun 26, 11:36 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 AM CDT SUN JUN 26 2011
TNZ019>021-051>054-261700-
CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-CHESTER TN-
DYER TN-
1136 AM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 10 MILES SOUTHEAST OF MILAN TO DYERSBURG AT 1136 AM
CDT...MOVING SOUTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...CHESTER...CROCKETT...DYER...GIBSON...HENDERSON
AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE
FOREST...CHICKASAW STATE PARK...DYERSBURG...HENDERSON...HUMBOLDT...
JACKSON...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3544 8824 3539 8856 3537 8865 3527 8873
3540 8886 3543 8885 3544 8890 3569 8907
3608 8943 3603 8916 3610 8883 3578 8861
3561 8858 3553 8848 3549 8836
TIME...MOT...LOC 1636Z 315DEG 38KT 3581 8861 3584 8899
3600 8935Special weather statement, Jun 26, 12:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT SUN JUN 26 2011
TNZ052>055-092-261745-
DECATUR TN-HENDERSON TN-MADISON TN-CHESTER TN-HARDIN TN-
1216 PM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 7 MILES EAST OF PARSONS TO
FAIRVIEW AT 1216 PM CDT...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MADISON
COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE...
PIN OAK LAKE AND PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3538 8802 3531 8801 3530 8798 3528 8798
3527 8803 3534 8831 3537 8837 3538 8837
3543 8855 3580 8892 3576 8856 3578 8831
3585 8802 3581 8796 3573 8802 3561 8802
3550 8796 3544 8804 3541 8796
TIME...MOT...LOC 1716Z 332DEG 23KT 3563 8799 3556 8823
3559 8852 3573 8884The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:13 AM CDT | Special Weather Statement | MEG | Henry, Weakley | 32 min |
| Jun 26, 11:13 AM CDT | Special Weather Statement | MEG | Carroll, Decatur, Henderson | 47 min |
| Jun 26, 11:36 AM CDT | Special Weather Statement | MEG | Chester, Crockett, Dyer, Gibson, Madison | 24 min |
| Jun 26, 11:51 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Madison | 39 min |
| Jun 26, 12:16 PM CDT | Special Weather Statement | MEG | Decatur, Henderson | 29 min |
| Jun 26, 12:30 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 45 min |
| Jun 26, 1:08 PM CDT | Special Weather Statement | MEG | Hardin | 52 min |
| Jun 26, 1:11 PM CDT | Special Weather Statement | MEG | McNairy | 49 min |
| Jun 26, 1:34 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 26 min |
| Jun 26, 1:49 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 41 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.